# SDR SWAA2025111830409

- Difficulty date: October 31, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EXTERNAL SKIN UPPER AREA OF WEDGE PANEL LOC ON INBD MAIN FLAP, LT WING.   REPAIRED WEDGE PANEL LOC ON INB MAIN FLAP LT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7.
